# SDR YENA2020110400519

- Difficulty date: October 31, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N228JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000030
- Aircraft time: 39,347 hours, 25,394 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION STRINGER 28R BETWEEN FRAME 87 TO STR 88 ON AFT CARGO COMPARTMENT (1 EA).  CPCP RELATED 53-23-018-0428.   PERFORMED PERMANENT REPAIR ON STRINGER 28R BETWEEN FR 87 TO FR 88 AFT GALLEY AREA, IAW E190 SRM 53-23-03 REPAIR 51 ITEM 5.  TOOL USED CALIPER P/N: 500-197-30, S/N: A18135089, DUE DATE: JUL-11-2021.  ACCOMPLISHED ON AEROMAN NRC 2020-317400 W/O: 2020 348/1.  CLASSIFIED AS MAJOR.
